Schizophrenia.com

Light head per moments

its almost a month for me that I am back on my meds. but I had this ‘‘light head’’ per moments. should I be worried? I take Depakote 500 mg too… probably still wait and see…

I get light headed if I stand up to quickly. Have you had your blood pressure tested recently. An ecg wouldn’t hurt either.

in fact today I had this light head, without a lots of ideas plus more energy (mu pdoc was always saying that zyprexa has an antidepressive effect). but I am not sure that I appreciate that. do you think its normal to feel with a lot of energy, light headed and without a lot of feelings? ill hope that this will pass cause I still want my feelings and a better personality… what a disease, holy ■■■■…

Zyprexa, and 99.9% of the meds I took did NOT do as prescribed.
The 3 out of 4 pdocs would get so frustrated with me for not improving that one accused me of being med compliant and insisted that I take my pill in her office to see if I did swallow it, when I resisted, she said she’d get a security guard to sit on my back and force it down my throat–neither of us left happy.
The other said I wasn’t cost effective for treatment, and another simply said to stop making him look bad!

Seems one pdoc, no surprise my fave, told me “You’re upside down on meds”, meaning most meds have the opposite effect of the intended effect.

Too true.
Found out not long ago that my grandma was the exact same, and I won’t be able to tell you the things they called her, because most of it wasn’t nice.

Maybe you’re similar?

hey csummers, my ex pdoc was saying that zyprexa can give me more energy which is what happens to me. but too much energy is not good also I think… maybe its because it is just the beginning of my treatment again, that’s my hope. but I cant do it without meds, I cant go out of bed without aps…

Agree’d that too much energy isn’t helpful, it can derail me and leave a mess far bigger than if I had not even woke up.

Pdocs always told me to “give the meds enough time to work” meaning take them long enough for my body to get used to them-then see if the benefits outweigh the risks of taking them.

The beginning of treatment for me was always the most difficult, because like you, I can’t get out of bed most days without some form of meds, but unfortunately, every med prescribed never “energized” m as promised.

I could not tolerate Zyprexa because of the weight gain, but your mileage may vary.

Good luck and don’t give up on finding something acceptable to help, they have a lot of meds to choose from.

ok, thank you very much csummers :slight_smile: its okay now, I took my meds an hour ago… probably its temporary this energy.
and yes, without meds, I am in the bed with lots of negative thinking :/…
but today I was a bit overenergized and in adjunction with this - more paranoid…
I don’t care a lot about the weight gain with zyprexa cause for the moment its one of the few meds which are working… maybe, ill think about my weight gain in the future.